# SDR IPXA13578888

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003177A
- Part serial: A10310
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT T/E WEDGE UPPER SKIN DENTED 21" FROM OTBD END AND 4" AFT OF L/E.     REPAIRED IAW EO B757-5750-50828-B.
